# SDR UPS02439056

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H #3 HOLE CRACK FOUND AT EXTENSION FITTING APPROX 1/16"  LONG RUNNING FWD & 0.040" LONG RUNNING AFT. REFER ATTACHED SKETCH. (STR R33 TO R34).     RH BS 1480 B/H #3 HOLE AT EXTENSION FITTING REAMED TO 0.625" AND BUSHING INSTALLED AS PER SB 747-53A2390.AS PER NTM PART 6 51-00-00 FIG 1

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 747-53A2390.AS](https://openairdocs.org/service-documents/boeing/747-53a2390-as.md). Cited as "SB 747-53A2390.AS"
